# SDR IPXA09556098

- Difficulty date: May 6, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N5366U51
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FWD LWR CARGO BAY RT FLOOR TO SIDEWALL SUPPORT PLATE 3RD TIE DOWN AFT OF CARGO DOOR CORRODED.  REMOVED AND REPLACED SIDEWALL SUPPORT IAW SRM 51-40-05, SRM 51-40-2.
